Jñānābha‎, Vol. 48 (2) (2018), 14-18

FIXED POINTS FOR HYBRID MAPPINGS SATISFYING AN IMPLICIT RELATION IN PARTIAL METRIC SPACES

Santosh Kumar
Department of Mathematics, College of Natural and Apllied Sciences
University of Dar es Salaam, Tanzania
Email:drsengar2002@gmail.com
Terentius Rugumisa
Faculty of Science, Technology and Environmental Studies
The Open University of Tanzania, Tanzania
Email:rterentius@gmail.com
(Received : September 23, 2018; Revised: November 17, 2018)



Abstract

In this paper, we prove a .fixed point theorem for hybrid mappings in partial metric spaces. The theorem contains an altering distance function and involves an implicit relation satisfying the (E.A) - property. In doing so, we generalize a theorem by Popa and Patriciu.


2010 Mathematics Subject Classifications: 47H10, 54H25.
Keywords and phrases: Partial metric space, hybrid mappings, implicit relation, Hausdorff partial metric, (E.A) property.